# SDR SWAA2023030611483

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 15,773 hours, 7,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PANEL BREAK ASSEMBLY @ STATION 540 CRACKED<[01] R & R RIGHT PANEL BRAKE ASSY AT STA 540 IAW SRM 51-40-02
